Gaussian solitary waves to Boussinesq equation with dual dispersion and logarithmic nonlinearity


Creative Commons License

Biswas A., EKİCİ M. , SÖNMEZOĞLU A.

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.23, no.6, pp.942-950, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.15388/na.2018.6.8
  • Title of Journal : NONLINEAR ANALYSIS-MODELLING AND CONTROL
  • Page Numbers: pp.942-950

Abstract

This paper discusses shallow water waves that is modeled with Boussinesq equation that comes with dual dispersion and logarithmic nonlinearity. The extended trial function scheme retrieves exact Gaussian solitary wave solutions to the model.